RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 51, Issue 5  


On normalizers of colored braids
A. M. Akimenkov
3
The best $L_1$-approximations by splines in the presence of restrictions on their derivatives
V. F. Babenko
12
Divergence of Fourier-Haar series of bounded functions on sets of measure zero
V. M. Bugadze
20
Inversion of the Kontorovich–Lebedev integral transform
A. M. Gomilko
27
The almost everywhere convergence of fourier series according to complete orthonormal systems
M. G. Grigoryan
35
Feynman's formula in phase space for systems of pseudodifferential equations with analytic symbols
R. S. Egikyan, D. V. Ktitarev
44
A problem of Kegel
S. F. Kamornikov
51
Conformally flat and locally conformal Kähler manifolds
V. F. Kirichenko
57
Inscribed and circumscribed polyhedra of a convex body and related problems
V. V. Makeev
67
Simultaneous approximation of algebraic numbers
N. G. Moshchevitin
72
Continuous dependence on initial conditions of solutions of differential equations in Banach spaces
A. L. Nazaryan
81
The basis property of the system of eigen- and associated functions of a boundary value problem with shift for the wave equation
E. M. Orynbasarov, M. A. Sadybekov
86
Discrete operator convolutions and some of their applications
V. S. Rabinovich
90
New properties of harmonic polynomials
G. G. Rasputin
102
Estimates of stability, distortion theorems, and topological properties of quasiregular mappings
V. I. Semenov
109
Some problems of integration in bundles
B. Yu. Sternin, V. E. Shatalov
114
Estimates of best bilinear approximations of functions and approximation numbers of integral operators
V. N. Temlyakov
125
Finite groups with specified embedding of primary subgroups $\mathfrak{F}$-composition subgroups
V. I. Kharlamova
135
A relation between the maximal term and maximum of the modulus of the entire dirichlet series
M. N. Sheremeta
141

Brief Communications
On a generalization of the bessel inequality
A. S. Krantsberg
149
Compactness properties in the theory of the cosine operator functions
S. I. Piskarev
151

The Zimmert estimate for the regulator of an algebraic field
I. Sh. Slavutskii
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019